| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of aseqf123 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by patient "i have a home health nurse who comes to my house to access me.On wednesday, she used a new needle & when i hooked up to the pump is started leaking so i went to gravity flow & it was still leaking.I got in with a surgeon yesterday as an emergency & he couldn't change it because he didn't have any needles in supply & i didn't have mine with me.Surgeon said it was in place, flushed it with saline & got blood return.He assumed where the tubing connecting to the needle wasn't attached correctly.Additional information received 04/12/2022: it was stated that the needle was removed wednesday about 6 pm (b)(6) 2022.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 20ga x 1¿ powerloc safety infusion set.Usage residues were observed throughout the sample.The safety mechanism was engaged and a needleless injection cap was attached to the luer adapter.Microscopic inspection of the sample did not reveal any evidence of current or previous leakage.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (>15 seconds) pressurization of the sample.No deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.H3 other text : evaluation findings are in section h.11.
Event or Problem Description